# SDR IPXA2025090512124

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 68,548 hours, 22,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT CLOSE PROPERLY. LEADING EDGE SIDE OF DOOR HAS MAIN GUIDE ROLLER THAT HAS POPPED OUT OF TRACK. ++RE-POSITIONED GUIDE ROLLER PER AMM 52-12-01. OPS CHECK NORMAL THROUGH RANGE OF TRAVEL.
